Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 5, 2011, 5:00 PM EDT for 4 counties in Georgia; Hampton County, Jasper County, South Carolina. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 5:00 PM EDT (21:00 UTC)
- Expired
- Sep 5, 2011, 5:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 52 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 5:08 PM EDT | TSTM WND DMG | Garden City, GA | GARDEN CITY FIRE REPORTS TREES AND POWERLINES DOWN. |
| Sep 5, 5:22 PM EDT | TSTM WND DMG | 3 N Purysburgh, SC | TREE DOWN ON BECKS FERRY RD NEAR HWY 321. |
| Sep 5, 5:34 PM EDT | TSTM WND DMG | Tillman, SC | TREE DOWN AT US HWY 321 AND SC 336. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
410
WUUS52 KCHS 052100
SVRCHS
GAC029-031-051-103-SCC049-053-052145-
/O.NEW.KCHS.SV.W.0258.110905T2100Z-110905T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BRYAN COUNTY IN SOUTHEAST GEORGIA...
SOUTHEASTERN BULLOCH COUNTY IN SOUTHEAST GEORGIA...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
EXTREME SOUTHWESTERN HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
SOUTHWESTERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 545 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM LANIER TO
BLOOMINGDALE TO ISLE OF HOPE...MOVING NORTHEAST AT 40 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* SOME LOCATIONS IN THE WARNING INCLUDE...
ISLE OF HOPE...SANDFLY...WILMINGTON ISLAND...WHITEMARSH ISLAND...
RIVERSIDE...TYBEE ISLAND...BELLINGER HILL AREA...RINCON...
PURYSBURGH...GUYTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3257 8139 3254 8102 3231 8099 3230 8101
3227 8099 3225 8102 3221 8101 3217 8095
3215 8097 3213 8096 3213 8091 3212 8093
3208 8091 3208 8088 3205 8089 3203 8084
3200 8083 3184 8104 3207 8140 3213 8166
TIME...MOT...LOC 2100Z 213DEG 35KT 3218 8156 3216 8132
3198 8104
$$2 follow-up statements
615
WWUS52 KCHS 052120
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
520 PM EDT MON SEP 5 2011
GAC029-031-051-103-SCC049-053-052145-
/O.CON.KCHS.SV.W.0258.000000T0000Z-110905T2145Z/
BULLOCH GA-EFFINGHAM GA-HAMPTON SC-BRYAN GA-JASPER SC-CHATHAM GA-
520 PM EDT MON SEP 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN CHATHAM...SOUTHWESTERN JASPER...EXTREME NORTH
CENTRAL BRYAN...EXTREME SOUTHWESTERN HAMPTON...EFFINGHAM AND
SOUTHEASTERN BULLOCH COUNTIES...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HUBERT TO RINCON TO BELLINGER HILL
AREA...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
SPRINGFIELD TO 8 MILES SOUTHEAST OF SPRINGFIELD TO BELLINGER HILL
AREA...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLYO...
EBENEZER...FORT PULASKI NATIONAL MONUMENT...GARDEN CITY...GUYTON...
HUTCHINSON ISLAND...MARLOW...MEINHARD...MONTEITH...PINEORA...PORT
WENTWORTH...RINCON...SAVANNAH...SAVANNAH AIRPORT...SAVANNAH HISTORIC
DISTRICT...SHAWNEE...SPRINGFIELD...STILLWELL...THUNDERBOLT...TYBEE
ISLAND...WHITEMARSH ISLAND...WILMINGTON ISLAND...BELLINGER HILL
AREA...HARDEEVILLE...PURYSBURGH...TARBORO...TILLMAN AND RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3257 8139 3254 8102 3230 8101 3227 8099
3225 8102 3221 8101 3217 8095 3215 8097
3213 8096 3213 8091 3212 8093 3208 8091
3208 8088 3205 8089 3203 8084 3200 8083
3195 8097 3217 8128 3225 8159
TIME...MOT...LOC 2120Z 213DEG 35KT 3234 8143 3232 8119
3214 8091
$$679
WWUS52 KCHS 052142
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
542 PM EDT MON SEP 5 2011
GAC029-031-051-103-SCC049-053-052152-
/O.EXP.KCHS.SV.W.0258.000000T0000Z-110905T2145Z/
BULLOCH GA-EFFINGHAM GA-HAMPTON SC-BRYAN GA-JASPER SC-CHATHAM GA-
542 PM EDT MON SEP 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHATHAM...
SOUTHWESTERN JASPER...EXTREME NORTH CENTRAL BRYAN...EXTREME
SOUTHWESTERN HAMPTON...EFFINGHAM AND SOUTHEASTERN BULLOCH COUNTIES
WILL EXPIRE AT 545 PM EDT...
AT 540 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3257 8139 3254 8102 3230 8101 3227 8099
3225 8102 3221 8101 3217 8095 3215 8097
3213 8096 3213 8091 3212 8093 3208 8091
3208 8088 3205 8089 3203 8084 3200 8083
3195 8097 3217 8128 3225 8159
TIME...MOT...LOC 2142Z 213DEG 35KT 3252 8129 3250 8105
3232 8077
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:38 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 5, 3:38 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
338 PM EDT MON SEP 5 2011
...SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVERNIGHT INTO TUESDAY...
...HIGH RISK FOR RIP CURRENTS CONTINUES...
.SYNOPSIS...
LOW PRESSURE ASSOCIATED WITH THE REMNANTS OF TROPICAL DEPRESSION LEE
WILL LIFT NORTHEAST ACROSS THE SOUTHERN APPALACHIANS THROUGH
TUESDAY...WITH A TRAILING COLD FRONT THEN EXPECTED TO MOVE ACROSS
THE AREA LATE TUESDAY INTO EARLY WEDNESDAY. THE FRONT WILL THEN
BECOME NEARLY STATIONARY OFFSHORE THROUGH LATE WEEK...CAUSING
HURRICANE KATIA IN THE ATLANTIC TO TURN AND PASS OFFSHORE. A
TROUGH OF LOW PRESSURE COULD THEN DEVELOP NEAR THE REGION THROUGH
THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHOWERS/TSTMS ARE STEADILY BLOSSOMING ACROSS THE SOUTHEAST U.S.
AHEAD OF STRONG LOW PRESSURE...THE REMNANTS OF TROPICAL DEPRESSION
LEE. THE LOW WAS POSITIONED ACROSS SOUTHWEST ALABAMA AT 05/19Z AND
IS FORECAST TO PROPAGATE ALONG THE ATTACHED COLD FRONT INTO
NORTHWEST GEORGIA BY SUNRISE TUESDAY. A STRONG 925-850MB LOW-
LEVEL JET AHEAD OF THE LOW WILL TRANSPORT DEEP TROPICAL MOISTURE
OUT OF THE GULF OF MEXICO AND ACROSS SOUTH CAROLINA AND GEORGIA
OVERNIGHT WITH PWATS RUNNING WELL IN EXCESS OF 2 INCHES. THE
PRIMARY CONCERN THROUGH TONIGHT IS THE POTENTIAL FOR LOW-TOPPED
SUPERCELLS POSING A RISK FOR DAMAGING WINDS AND TORNADOES.
FOR THE NEAR TERM...SHOWER/TSTMS DEVELOPING ACROSS FAR SOUTHERN
GEORGIA AND NORTHERN FLORIDA APPEAR TO BE DEVELOPING ALONG THE
EASTERN FRINGES OF THE 925-850MB JET. SHORT TERM GUIDANCE AND
CURRENT RADAR TRENDS SUGGEST THIS AREA OF CONVECTION WILL STEADILY
EXPAND AND ENCOMPASS MUCH OF THE INTERIOR PORTIONS OF THE FORECAST
AREA THROUGH SUNSET...POSSIBLY MAKING A RUN FOR THE NORTHERN ZONES
LATE. FAIRLY HIGH POPS WILL BE MAINTAINED THROUGH THE REMAINDER
OF THE AFTERNOON INTO THIS EVENING WITH POPS RANGING FROM 70
PERCENT ACROSS INTERIOR SOUTHEAST GEORGIA TO 50 PERCENT ACROSS THE
CHARLESTON METRO AREA. MLCAPES OF 1000-1500 J/KG WILL SUPPORT A
RISK FOR SCATTERED TSTMS THROUGH AT LEAST 8-9 PM. LOW- LEVEL WIND
PROFILES CONTINUE TO BECOME INCREASINGLY SHEARED WITH KCLX VWP
SHOWING A PRONOUNCED VEERING PATTERN FROM THE SURFACE TO ABOUT 7
KFT. 0-1KM HELICITIES ARE FORECAST TO RISE TO BETWEEN 300-400 J/KG
OVER THE NEXT FEW HOURS IN RESPONSE TO A TIGHTENING WIND FIELD AS
THE LEE/S REMNANT LOW MOVES ACROSS THE DEEP SOUTH. THERE WILL BE A
CONTINUED SLIGHT RISK FOR TORNADOES FOR MUCH OF THE AREA WITH THE
HIGHEST PROBABILITIES OCCURRING WEST OF INTERSTATE 95.
OVERNIGHT...THERE REMAINS MUCH UNCERTAINTY ON HOW MUCH SHOWER/
TSTM ACTIVITY WILL OCCUR AS THE VARIOUS MODELS ARE SHOWING MIXED
SIGNALS. ALTHOUGH WE SUSPECT A GOOD PORTION OF THE ACTIVITY
DEVELOPING NOW WILL SLOWLY DIE OFF WITH THE LOSS OF INSOLATION...
AT LEAST ISOLATED TO LOW-END SCATTERED ACTIVITY WILL LIKELY LINGER
FOR MUCH OF THE NIGHT--OR IF SOME OF THE GUIDANCE MEMBERS ARE
CORRECT REDEVELOP AFTER MIDNIGHT--AS THE STRENGTHENING 925-850MB
LOW-LEVEL JET INTERACTS WITH A VERY MOISTURE LADEN AIRMASS. A
PSEUDO-ORGANIZED LINE OF SHOWERS WITH EMBEDDED TSTMS WILL BE
LIKELY APPROACHING THE FORECAST AREA FROM THE WEST BY SUNRISE...
WHICH WILL ALSO POSE A SECONDARY RISK FOR TORNADOES AND DAMAGING
WINDS. THIS RISK WILL CONTINUE TO BE ADDRESSED IN THE HAZARDOUS
WEATHER OUTLOOK. STRONG LOW-LEVEL JETTING WILL KEEP THE ATMOSPHERE
FAIRLY WELL MIXED TONIGHT. LOWS WILL RANGE FROM THE MID 70S WELL
INLAND TO AROUND 80 AT THE BEACHES.
LAKE WINDS...WINDS WILL STEADILY INCREASE OVERNIGHT AS THE LOW-
LEVEL JET INTENSIFIES ALOFT. THERE IS SOME UNCERTAINTY HOW MUCH
MIXING WILL OCCUR OVER THE OPEN LAKE WATERS OF LAKE MOULTRIE.
RUC SOUNDINGS DO NOT SUGGEST AN INVERSION WILL SETUP OVER THE
LAKE...BUT ALSO DOES NOT SHOW MUCH OVER 20 KT WITHIN THE MIXED
LAYER. PLAN TO CAP WINDS AT 15-20 KT...BUT EVEN A SLIGHT INCREASE
WILL NECESSITATE THE ISSUANCE OF A LAKE WIND ADVISORY EITHER LATER
THIS EVENING OR OVERNIGHT.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
THE GUIDANCE HAS COME INTO MUCH BETTER AGREEMENT WITH REGARD TO THE
FUTURE TRACK OF THE REMNANT LOW FROM T.D. LEE. THE UPPER LOW WILL
LIFT NORTH-NORTHEAST FROM NORTHERN ALABAMA INTO THE OHIO VALLEY
TUESDAY THROUGH THURSDAY WHILE THE ASSOCIATED SURFACE LOW AND COLD
FRONT LIFT NORTHEAST. A PRONOUNCED VORT MAX IS PROGGED TO SHIFT INTO
SOUTHEAST GEORGIA TUESDAY AFTERNOON ACCOMPANIED BY A SHARP COLD
FRONT. STRONG LOW-LEVEL WIND FIELDS AND DEEP TROPICAL MOISTURE AHEAD
OF THIS FEATURE MAY RESULT IN SOME ORGANIZED CONVECTION ON TUESDAY.
AT THIS POINT IT APPEARS WE WILL START THE DAY WITH PERVASIVE CLOUD
COVER BUT SOME BREAKS ARE EXPECTED BY LATE MORNING. THE AMOUNT OF
SUNSHINE WILL HAVE A SUBSTANTIAL EFFECT ON THE DEGREE OF
DESTABILIZATION AND SEVERE WEATHER POTENTIAL. WE ALSO EXPECT AN
INCREASE IN UPPER LEVEL DIVERGENCE DURING THE DAY AS A JET STREAK
MOVES INTO WESTERN GEORGIA. REGARDLESS OF SEVERE WEATHER THREAT...
THE INGREDIENTS ARE IN PLACE FOR A GOOD CHANCE FOR RAIN ACROSS THE
AREA. WE ARE CARRYING LIKELY POPS PRETTY MUCH EVERYWHERE AT SOME
POINT DURING THE DAY. WILL MAINTAIN SEVERE WEATHER MENTION IN THE
HAZARDOUS WEATHER OUTLOOK.
PRECIPITATION WILL TREND EASTWARD BY TUESDAY EVENING WITH MOST OF
THE ACTIVITY OFFSHORE AFTER MIDNIGHT. THE FRONT WILL MAKE VERY SLOW
EASTWARD PROGRESS DURING THE DAY WEDNESDAY SO WE MAINTAINED 20-30
POPS FROM WEST TO EAST ALTHOUGH GIVEN THE LATEST MODEL TRENDS THESE
MAY NEED TO BE FURTHER REDUCED BY THE NEXT SHIFT. MODIFIED CANADIAN
HIGH PRESSURE MOVING IN BEHIND THE FRONT WILL BRING SIGNIFICANTLY
DRIER AIR AND LOWER TEMPS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
MEDIUM RANGE GUIDANCE IS IN RATHER POOR AGREEMENT THROUGH MUCH OF
THE LONG TERM PERIOD...LEADING TO A LOWER THAN NORMAL CONFIDENCE
FORECAST. HOWEVER...MODELS GENERALLY SUGGEST THAT A FRONT SHOULD
REMAIN NEARLY STATIONARY OFF THE SOUTHEAST U.S. COAST THROUGH THE
WEEKEND. OTHER THAN SOME COASTAL/MARINE IMPACTS...HURRICANE KATIA
SHOULD HAVE LITTLE AFFECT ON THE AREA AS THIS FRONT IN CONJUNCTION
WITH AN EXPANSIVE CLOSED LOW OVER THE OHIO VALLEY STEERS HURRICANE
KATIA AWAY FROM THE EAST COAST LATE IN THE WEEK. THERE IS SOME
INDICATION THAT A WAVE OF LOW PRESSURE COULD TRY TO DEVELOP AND
TRACK ALONG THE FRONT OVER THE WEEKEND...BUT THIS IS RATHER
UNCERTAIN.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS WILL PREVAIL THIS EVENING...BUT EXPECTED
DEVELOPING SHOWER AND THUNDERSTORMS COULD EASILY RESULT IN
DETERIORATING CONDITIONS AT TIMES. INCLUDED CB GROUPS FOR BOTH KCHS
AND KSAV WHILE MAINTAINING A TEMPO GROUP OF SHRA AT KSAV AFTER 21Z.
HOWEVER...WILL NEED TO RELY ON AMENDMENTS TO BETTER PIN DOWN
CONVECTION TIMING AS PLACEMENT AND COVERAGE REMAIN UNCERTAIN. SOME
MODELS SUGGEST THAT SHOWER/THUNDERSTORM DEVELOPMENT ACROSS THE
COASTAL WATERS COULD ADVECT ONSHORE AND AFFECT KCHS EARLY TUESDAY
MORNING AS WELL.
GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING. LOW LEVEL
JETTING COULD RESULT IN POSSIBLE LOW LEVEL WIND SHEAR OVERNIGHT AS
GUSTS DIMINISH AT THE SURFACE. HOWEVER...WILL MAINTAIN SURFACE WINDS
AROUND 10 KNOTS KEEPING LLWS MARGINAL AT THIS TIME.
EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS POSSIBLE IN
NUMEROUS SHOWERS AND THUNDERSTORMS TUESDAY. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TO PREVAIL.
&&
.MARINE...
BOTH WINDS AND SEAS WILL STEADILY INCREASE TONIGHT AS STRONG LOW-
LEVEL JETTING TAKES HOLD. EXPECT WINDS TO PEAK 20-25 KT LATER THIS
EVENING AND REMAIN THROUGH SUNRISE. BUOYS INDICATE SWELLS
ASSOCIATED WITH DISTANT HURRICANE KATIA CONTINUE AND WILL COMBINE
WITH AN INCREASING WIND WAVE TO YIELD SOME FAIRLY CHOPPY AND
CHAOTIC CONDITIONS. WILL MAINTAIN SMALL CRAFT ADVISORIES FOR ALL
ZONES...INCLUDING THE CHARLESTON HARBOR THROUGH TONIGHT.
STRONG LOW-LEVEL JETTING AHEAD OF AN APPROACHING COLD FRONT WILL
PRODUCE GUSTY WINDS ON TUESDAY. 25-30 KT GEOSTROPHIC WINDS ALONG
WITH HIGH TEMPS IN THE UPPER 80S ALONG THE COAST WILL ALLOW FOR
GUSTY CONDITIONS IN THE CHARLESTON HARBOR AS WELL. QUITE A BIT OF
SWELL ENERGY ASSOCIATED WITH DISTANT HURRICANE KATIA WILL ALSO
CONTINUE TO IMPACT OUR WATERS. THUS SMALL CRAFT ADVISORIES CONTINUE
IN EFFECT. WINDS WILL SUBSIDE SUBSTANTIALLY TUESDAY NIGHT BUT
CONTINUED SWELL WILL MAINTAIN HAZARDOUS MARINE CONDITIONS THROUGH
MID-LATE WEEK.
RIP CURRENTS...SWELL PERIODS WILL DROP TO AROUND 13 SECONDS ON
TUESDAY BUT HEIGHTS WILL REMAIN AROUND 3 FT. WE ALSO EXPECT STRONG
ONSHORE WINDS AROUND 20 KTS WHICH...COMBINED WITH THE SWELL ENERGY
WILL MAINTAIN A HIGH RISK OF RIP CURRENTS THROUGH TUESDAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
GA...NONE.
SC...LAKE WIND ADVISORY FROM 9 AM TO 8 PM EDT TUESDAY FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR AMZ352.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THURSDAY FOR AMZ350.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR AMZ354.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR AMZ374.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR AMZ330.
&&Hazardous weather outlook, Sep 5, 3:43 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EDT MON SEP 5 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052- 061945- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- TIDAL BERKELEY- 343 PM EDT MON SEP 5 2011 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THE REMNANTS OF TROPICAL DEPRESSION LEE WILL LIFT NORTHEAST OUT OF THE GULF COAST REGION...CAUSING SHOWERS AND THUNDERSTORMS TO BECOME NUMEROUS ACROSS THE AREA THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES AND WARNINGS BE ISSUED FOR YOUR AREA. THE IS ESPECIALLY IMPORTANT DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME SEVERE TUESDAY AFTERNOON INTO TUESDAY EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SCZ045-061945- INLAND BERKELEY- 343 PM EDT MON SEP 5 2011 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT... ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT TUESDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THE REMNANTS OF TROPICAL DEPRESSION LEE WILL LIFT NORTHEAST OUT OF THE GULF COAST REGION...CAUSING SHOWERS AND THUNDERSTORMS TO BECOME NUMEROUS ACROSS THE AREA THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES AND WARNINGS BE ISSUED FOR YOUR AREA. THE IS ESPECIALLY IMPORTANT DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. SEVERE THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME SEVERE TUESDAY AFTERNOON INTO TUESDAY EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. GAZ117-119-139-141-SCZ048>051-061945- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 343 PM EDT MON SEP 5 2011 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...THE REMNANTS OF TROPICAL DEPRESSION LEE WILL LIFT NORTHEAST OUT OF THE GULF COAST REGION...CAUSING SHOWERS AND THUNDERSTORMS TO BECOME NUMEROUS ACROSS THE AREA THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES AND WARNINGS BE ISSUED FOR YOUR AREA. THE IS ESPECIALLY IMPORTANT DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME SEVERE TUESDAY AFTERNOON INTO TUESDAY EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. AMZ330-350-352-354-374-061945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 343 PM EDT MON SEP 5 2011 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THE REMNANTS OF TROPICAL DEPRESSION LEE WILL LIFT NORTHEAST OUT OF THE GULF COAST REGION...CAUSING SHOWERS AND THUNDERSTORMS TO BECOME NUMEROUS ACROSS THE AREA THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES AND WARNINGS BE ISSUED FOR YOUR AREA. THE IS ESPECIALLY IMPORTANT DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME SEVERE TUESDAY AFTERNOON INTO TUESDAY EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE STRONG WINDS AND PERHAPS AN ISOLATED WATERSPOUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Sep 5, 4:02 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT MON SEP 5 2011
GAZ100-114>116-138-052030-
BULLOCH-EVANS-INLAND BRYAN-INLAND LIBERTY-TATTNALL-
402 PM EDT MON SEP 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH...LIBERTY AND BRYAN COUNTIES THROUGH 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
GROVELAND TO LETFORD TO FLEMINGTON...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...ELLABELL...FLEMINGTON...FORT STEWART...GROVELAND...
HINESVILLE...LANIER...MCINTOSH...PEMBROKE AND RICHMOND HILL...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3235 8167 3220 8144 3211 8142 3194 8130
3177 8156 3197 8168 3211 8186
TIME...MOT...LOC 2003Z 236DEG 40KT 3208 8168 3205 8155
3189 8149Special weather statement, Sep 5, 4:13 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT MON SEP 5 2011
GAZ137-138-140-052045-
INLAND LIBERTY-INLAND MCINTOSH-LONG-
413 PM EDT MON SEP 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...LONG AND
MCINTOSH COUNTIES THROUGH 445 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR TIBET...MOVING NORTH AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENHURST...JONES...RETREAT...RICEBORO...TIBET...WALTHOURVILLE...
CROSSROADS AND MIDWAY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3149 8165 3154 8167 3156 8170 3158 8170
3160 8175 3187 8162 3178 8156 3188 8141
3171 8133 3147 8161
TIME...MOT...LOC 2014Z 202DEG 38KT 3165 8162Special weather statement, Sep 5, 4:25 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT MON SEP 5 2011
GAZ116>119-138>141-052100-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-INLAND
BRYAN-INLAND CHATHAM-INLAND LIBERTY-INLAND MCINTOSH-
425 PM EDT MON SEP 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...BRYAN...
CHATHAM AND MCINTOSH COUNTIES THROUGH 500 PM EDT...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR HARRIS NECK...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELFAST...FORT MCALLISTER...HALFMOON LANDING...HARRIS NECK...ISLE OF
HOPE...KELLER...MONTGOMERY...OSSABAW SOUND...RICHMOND HILL...
SANDFLY...SKIDAWAY ISLAND...SOUTH NEWPORT...ST. CATHERINES ISLAND...
SUNBURY...VERNONBURG...WASSAW ISLAND...WHITE BLUFF AND WINDSOR
FOREST...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3161 8145 3171 8134 3186 8141 3205 8117
3193 8091 3191 8093 3183 8103 3181 8103
3176 8107 3172 8113 3163 8112 3154 8117
TIME...MOT...LOC 2025Z 212DEG 45KT 3166 8128Special weather statement, Sep 5, 4:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT MON SEP 5 2011
GAZ116-138-052100-
INLAND BRYAN-INLAND LIBERTY-
434 PM EDT MON SEP 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY AND BRYAN
COUNTIES THROUGH 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LIBERTY REGIONAL MEDICAL CENTER...MOVING
NORTH AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ELLABELL...FLEMINGTON...FORT STEWART...HINESVILLE...LANIER...MCINTOSH
AND PEMBROKE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3217 8164 3215 8148 3201 8135 3179 8155
3185 8170
TIME...MOT...LOC 2034Z 195DEG 36KT 3185 8160Special weather statement, Sep 5, 4:44 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT MON SEP 5 2011
GAZ088-101-052115-
EFFINGHAM-SCREVEN-
444 PM EDT MON SEP 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND EFFINGHAM
COUNTIES THROUGH 515 PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM HALCYONDALE TO
MARLOW...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALTMAN...CAPTOLO...CLYO...DOVER...EDEN...EGYPT...GUYTON...HUNTERS...
KILDARE...MARLOW...NEWINGTON...OLIVER...PINEORA...SHAWNEE...
SPRINGFIELD AND STILLWELL...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3292 8153 3286 8145 3284 8146 3284 8142
3277 8143 3274 8140 3270 8143 3265 8139
3262 8141 3257 8135 3256 8128 3247 8119
3244 8121 3240 8118 3213 8136 3220 8142
3233 8146 3239 8153 3248 8154 3257 8173
TIME...MOT...LOC 2045Z 209DEG 37KT 3255 8157 3229 8136Special weather statement, Sep 5, 4:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT MON SEP 5 2011
GAZ101-116-118-119-SCZ047-051-052130-
COASTAL CHATHAM-COASTAL JASPER-EFFINGHAM-INLAND BRYAN-INLAND
CHATHAM-INLAND JASPER-
454 PM EDT MON SEP 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...BRYAN...
JASPER AND CHATHAM COUNTIES THROUGH 530 PM EDT...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GEORGETOWN IN SOUTHWEST CHATHAM COUNTY...
MOVING NORTH AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLOOMINGDALE...EBENEZER...GARDEN CITY...HUTCHINSON ISLAND...I-16/I-95
INTERCHANGE...ISLE OF HOPE...MEINHARD...MONTEITH...MONTGOMERY...
POOLER...PORT WENTWORTH...RINCON...SANDFLY...SAVANNAH...SAVANNAH
AIRPORT...SAVANNAH HISTORIC DISTRICT...THUNDERBOLT...VERNONBURG...
WHITE BLUFF...WINDSOR FOREST...BELLINGER HILL AREA...HARDEEVILLE AND
PURYSBURGH...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3241 8123 3236 8110 3211 8096 3191 8111
3204 8140
TIME...MOT...LOC 2054Z 194DEG 39KT 3202 8124The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:09 PM EDT | Areal Flood Advisory | CHS | Bryan, Liberty | 81 min |
| Sep 5, 3:59 AM EDT | Rip Current Statement | CHS | 40 hr | |
| Sep 5, 5:58 AM EDT | Special Marine Warning | CHS | 81 min | |
| Sep 5, 8:37 AM EDT | Special Marine Warning | CHS | 19 min | |
| Sep 5, 3:38 PM EDT | Special Weather Statement | CHS | McIntosh | 37 min |
| Sep 5, 4:02 PM EDT | Special Weather Statement | CHS | Bryan | 28 min |
| Sep 5, 4:04 PM EDT | Special Marine Warning | CHS | 86 min | |
| Sep 5, 4:13 PM EDT | Special Weather Statement | CHS | Liberty | 32 min |
| Sep 5, 4:25 PM EDT | Special Weather Statement | CHS | Chatham | 35 min |
| Sep 5, 4:34 PM EDT | Special Weather Statement | CHS | Bryan | 26 min |
| Sep 5, 4:44 PM EDT | Special Weather Statement | CHS | Effingham, Screven | 31 min |
| Sep 5, 4:54 PM EDT | Special Weather Statement | CHS | Chatham | 36 min |
| Sep 5, 5:08 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 67 min |
| Sep 5, 6:18 PM EDT | Special Weather Statement | CHS | Tattnall | 27 min |
| Sep 5, 6:45 PM EDT | Special Weather Statement | CHS | Candler, Evans, Tattnall | 30 min |
| Sep 5, 3:40 PM EDT | Lake Wind Advisory | CHS | Berkeley | 25 hr |
| Sep 5, 5:18 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 42 min |
| Sep 5, 5:40 PM EDT | Special Weather Statement | CHS | Hampton | 35 min |
| Sep 5, 5:55 PM EDT | Special Weather Statement | CHS | Colleton | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.